# SDR ASOA20141020115

- Difficulty date: October 20, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 32,561 hours, 18,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE MAIN DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MX R & R THE MAIN DOOR EMERGENCY LIGHT ASSY WITH OPS CHECKED GOOD.  ACFT  WAS APPROVED FOR RETURN TO SERVICE.
